Next Article in Journal
Analytical Solutions of Non-Linear Equations of Power-Law Fluids of Second Grade over an Infinite Porous Plate
Previous Article in Journal
Reliability Analysis of M/G/1 Repairable Queueing System with Multiple Adaptive Vacations and p-Entering Discipline
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2014, 19(2), 115-123; doi:10.3390/mca19020115

A Note on Fractional Differential Subordination Based on the Srivastava-Owa Fractional Operator

1
Institute of Mathematical Sciences Universiti Malaya, 50603, Kuala Lumpur, Malaysia
2
School of Mathematical Sciences, Faculty of Science and Technology Universiti Kebangsaan Malaysia, Bangi 43600, Selangor Darul Ehsan, Malaysia
*
Author to whom correspondence should be addressed.
Published: 1 August 2014
Download PDF [320 KB, uploaded 1 March 2016]

Abstract

In this work, we consider a definition for the concept of fractional differential subordination in sense of Srivastava-Owa fractional operators. By employing some types of admissible functions involving differential operator of fractional order, we illustrate applications.
Keywords: admissible function; fractional differential equation; subordination; superordination; srivastava-owa fractional operators; univalent function admissible function; fractional differential equation; subordination; superordination; srivastava-owa fractional operators; univalent function
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Ibrahim, R.W.; Darus, M. A Note on Fractional Differential Subordination Based on the Srivastava-Owa Fractional Operator. Math. Comput. Appl. 2014, 19, 115-123.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top